# SDR I5PA2020120488801

- Difficulty date: December 4, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 73,205 hours, 23,971 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Selector
- Part number: 6258681
- Part serial: 62586807832
- Condition: Faulty
- Location: Cabi Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: "FWD CABIN TEMP" EICAS MESSAGE.  CORRECTIVE ACTION: REMOVED AND REPLACED FWD CABIN TEMP SELECTOR, IAW AMM 21-61-04.  OPERATIONS CHECK OK.  ZONE TEMP CONTROLLER BITE, NO FAULT NOTED.
